# SDR DXTA2009021603505

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 8,988 hours, 5,550 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR COMING FROM CABIN AND COCKPIT PACS.  REMOVED AND REPLACED LT & RT COALESCERS IAW AMM 12-10-01-160 LEAK AND OPS CHECK GOOD WITH NO FURTHER DEFECTS NOTED. P/N 21BC115, NSN
